# SDR FDEA201303310695

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 65,785 hours, 15,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CHECK, FOUND L1 DOOR REMOTE PRESS INDICATOR WILL NOT ILLUMINATE.  R & R BATTERIES AND OPS CHECKED OK.  REF MM 25-61-04-4.
